A 27-year-old female asked:
Disclaimer

taking overdose dulcolax can cause sudden death ?

1 doctor answer
Dr. Dennis Clifford
42 years experience Pulmonary Critical Care
No: Dulcolax is generally safe even in fairly high doses, although it can cause diarrhea and electrolyte disturbances from that. I suppose if the diarrhea wasn't treated severe enough electrolyte imbalances could occur to cause a heart arrhythmia , but that's a stretch.
Answered on Sep 19, 2019
6
6 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 48-year-old member asked:
Dr. Evans Prieston
43 years experience Pharmacology
Dulcolax and N&V: Most patients do fine with with a single dose without and problems whatsoever. However, there have been cases on record where Dulcolax has resulted i ... Read More
A 56-year-old member asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Dulcolax: Some of the most common potential side effects with Dulcolax are diarrhea, abdominal cramps/pain, indigestion, ^ gas, weakness, feeling dizzy, ^ thirs ... Read More
A 60-year-old male asked:
Dr. Yash Khanna
56 years experience Family Medicine
Stop dulcolax now: If you are having diarrhea with dulcolax why are youstill taking them.Stop and see if you get a regular normal bowel movement without dulcolax.
A 39-year-old member asked:
Dr. David Sherer
36 years experience Anesthesiology
A day or two: Should not last more than a few days. See a doctor if it persists.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month